# SDR SIMA200520605

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2027T3
- Condition: Damaged
- Location: Fr 10,11
- Part time: 8,528 hours, 7,909 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE SKIN WAS DAMAGED BETWEEN FRAMES 10, 11 AND STRINGERS 20R AND 21R.  REMOVED THE DAMAGED SKIN BY MAKING A CUT OUT.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
